# SDR SWAA2016092608164

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 87,274 hours, 67,539 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 5331
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER OTBD ACTUATOR LEAKED.  R & R ACTUATOR IAW AMM.
